MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD AQUACEL FOAM; DRESSING, WOUND, HYDROPHILIC
Model Number 420635
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Use (2284); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
It was reported by the distributor and pharmacy that there was damage to packaging in one pack.Also, shipping case was normal and not damaged.The product was not used by patient.Photographs depicting the issue were received from the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.A batch record review was completed, and no discrepancies were found.All in-process stat sample quality checks were satisfactory.Aquacel foam n/adh 15x15 (1x5) nai was manufactured under system application product (sap) code 1703996 and manufacturing lot number: 4d05881 on 03 may 2024.Lot#: 4d05881 was sterilized under work order: (b)(4) and released on review of results of sterilization provided by sterilization company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot: 4d05881.This is the only complaint for the affected lot registered within database.Two photographs were received for this issue, evaluated in accordance with work instructions (wi).The images confirm the expected product and lot, as well as the complaint issue where the primary sachet was already open.The photo shows evidence that a seal was originally in place, suggesting the sachet has already been opened by hand.Previous investigation has been completed for dressings with opened seals, raised in corrective and preventive actions (capa): 1808065.This batch is within bounding of the corrective and preventive actions (capa), as checked with the corrective and preventive actions (capa) owner on 12 march 2025.It is likely that the product has been a rejected dressing that returned to the manufacturing line in error.The serialization on the primary sachet shows 11397, towards the end of the manufacturing run.As only a single secondary pack has been affected out of 2880 secondary packs manufactured, this issue will also be below acceptable quality levels (aqls) as stated in process instruction (pi).With an acceptable quality level (aql) of 0.4 for seal integrity, a batch of (b)(4) dressings would accept 3 and reject 4 with a sample size of 315 dressings.As only 121 secondary packs remain in distribution centers (dcs), it is most likely that the sample size has been exhausted.This is the only complaint for this batch and malfunction, so no further investigation is necessary.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 1000317571.

Brand Name
AQUACEL FOAM
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21544122
Report Number1000317571-2025-00021
Device Sequence Number8050539
Product Code NAC
UDI-Device Identifier00768455123841
UDI-Public00768455123841
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number420635
Device Lot Number4D05881
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown